Efficient difference schemes for nonlinear hyperbolic equations. II
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1107-1116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a0,
author = {V. N. Abrashin and S. I. Golik and A. F. Kamornikov},
title = {Efficient difference schemes for nonlinear hyperbolic equations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1107--1116},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a0/}
}
TY - JOUR AU - V. N. Abrashin AU - S. I. Golik AU - A. F. Kamornikov TI - Efficient difference schemes for nonlinear hyperbolic equations. II JO - Differencialʹnye uravneniâ PY - 1987 SP - 1107 EP - 1116 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a0/ LA - ru ID - DE_1987_23_7_a0 ER -
V. N. Abrashin; S. I. Golik; A. F. Kamornikov. Efficient difference schemes for nonlinear hyperbolic equations. II. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1107-1116. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a0/